# SDR 2007UALA00874

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 42,697 hours, 15,541 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EEL BACKSHELLS ARE BROKEN AT CABIN FLOOR LEVEL BY LEFT SIDEWALL AT SEAT ROWS 13 AND 26.  [SUP 5-1-07]  BACKSHELLS REPLACED AND OP CHECKED GOOD.
